# SDR CA070913005

- Difficulty date: July 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 5,065 hours
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 6244802
- Condition: Corroded
- Location: Wing
- Part time: 4,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED 100 HOUR INSPECTION, BOTH THE LT AND RT LOWER COCKPIT FITTINGS THAT THE REAR WING SPARS ATTACH TO WERE FOUND TO BE HEAVILY CORRODED. THE PARTS WERE REMOVED, THE AREA DECORRODED AS REQUIRED AND NEW FITTINGS INSTALLED. LT P/N 62448-02 AND RT P/N 62448-03. (TC NR 20070913005)
